Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Iron overdose symptoms black tongue

Premium Questions

doctor1 MD

am very nervous about an overdose but dont really have anyway to a hospital and am not sure what ...

doctor1 MD

How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day. ...

doctor1 MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ...

doctor1 MD

What would be the effect on a 130-lb, 65-yr-old female of 2 x Klor-Con M20 every hour for 3 hours?

doctor1 MD

Does symptoms of an acute XXXXXXX overdose include coughing up phlegm to the point where I feel like I'm drowning? It's getting harder and harder to find a breath and get it all coughed up. Bp 107 ...

Public Forum Discussions

doctor1 MD

My three and four year olds got ahold of their chewable multivitamin that contains iron. They said they only had three of them (18mg of iron in each). They don t have any of the symptoms of overdose ...

doctor1 MD

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ...

doctor1 MD

If my 12 year old daughter took 4X the amount of clonidine than was prescribed (so she took 5 of her 1 miligrams pills) is she in danger of overdose? I am 600 miles away, she is with her 23 year old ...

doctor1 MD

of each once a day and what symptoms should I watch for for overdosing. I have been suffering with been ...Good Day yes, need some information can you overdose on testosterone. I have been diagnose ...

doctor1 MD

I ate 40 avil tablets 7 years back but it cause some side effects for a week such as dry tongue ... but some of it flushed out as vomit. It also causes symptoms like hallucination, not coordination ...

doctor1 MD

What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...

doctor1 MD

but not this much or this med. I thought i was good but was experiencing some weird symptoms listed online as signs of overdose. I only weigh about 115lbs and i got a few hours of sleep. Majority of the symptoms are gone, i ...

doctor1 MD

Hello. About a month ago due to depression I took 10 panadols and was rushed to the emergency unit even though I didn t feel any overdose symptoms at all. I was discharged after spending 5 hours ...

doctor1 MD

these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I ...

doctor1 MD

My wife had a left knee replacement 2 days ago. She was taking a blood thinner called coudiman (SP?). She now has high levels of this. Is this a good/bad thing? What might she experience, symptom wise ...

Mobile Questions and Answers

doctor1 MD

Hi Yes it would be considered as overdose.

doctor1 MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.